MathSciNet Relay Station
MathSciNet bibliographic data
MR1637919 (99j:35049) 35J60 (35B05)
Ghoussoub, N.; Gui, C. On a conjecture of De Giorgi and some related problems. Math. Ann. 311 (1998), no. 3, 481–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement